ASTEROID MOTIONS

Citation
Mv. Sykes et Pd. Moynihan, ASTEROID MOTIONS, Icarus, 124(2), 1996, pp. 399-406
Citations number
8
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Astronomy & Astrophysics
Journal title
IcarusACNP
ISSN journal
0019-1035
Volume
124
Issue
2
Year of publication
1996
Pages
399 - 406
Database
ISI
SICI code
0019-1035(1996)124:2<399:AM>2.0.ZU;2-B
Abstract
Equations are derived which describe the apparent motion of an asteroi d traveling on an elliptical orbit in geocentric ecliptic coordinates. At opposition, the equations are identical to those derived by Bowed et al. (Bowell, E., B. Skiff, and L. Wasserman 1990. In Asteroids; Com ets, Meteors III (C.-I. Lagerkvist, M. Rickman, B. A. Lindblad, and M. Lindgren, Eds.), pp. 19-24. Uppsala Universitet, Uppsala, Sweden). Th ese equations can be an important component in the optimization of sea rch strategies for specific asteroid populations based on their appare nt motions relative to other populations when observed away from oppos ition. (C) 1996 Academic Press, Inc.